Estimating the cardinality of a group by the cardinality of the set of uncomplemented subgroups
Matematičeskie zametki, Tome 36 (1984) no. 4, pp. 465-472
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_4_a0,
author = {V. A. Gavrilin and Yu. M. Gorchakov},
title = {Estimating the cardinality of a group by the cardinality of the set of uncomplemented subgroups},
journal = {Matemati\v{c}eskie zametki},
pages = {465--472},
year = {1984},
volume = {36},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a0/}
}
TY - JOUR AU - V. A. Gavrilin AU - Yu. M. Gorchakov TI - Estimating the cardinality of a group by the cardinality of the set of uncomplemented subgroups JO - Matematičeskie zametki PY - 1984 SP - 465 EP - 472 VL - 36 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a0/ LA - ru ID - MZM_1984_36_4_a0 ER -
V. A. Gavrilin; Yu. M. Gorchakov. Estimating the cardinality of a group by the cardinality of the set of uncomplemented subgroups. Matematičeskie zametki, Tome 36 (1984) no. 4, pp. 465-472. http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a0/